MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Pericardial Effusion (3271)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3) the glidelight was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a capped and active right ventricular (rv) leads due to non-function.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on the capped rv lead, steady progress was made down the innominate, into the superior vena cava (svc), and down the ra.Once past the svc, the patient¿s blood pressure dropped, and a pericardial effusion was detected via transesophageal echocardiogram (tee).Rescue efforts began; including recuse balloon and sternotomy.A superior vena cava (svc) perforation was discovered and repaired, and the patient stabilized.The extraction procedure continued, and utilizing a spectranetics 11f tightrail sub-c rotating dilator sheath, both leads were removed.The patient survived the procedure.This report captures the 14f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics device in use during the procedure.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23767796
Report Number3007284006-2025-00262
Device Sequence Number10615838
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)271013(10)0303598674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-302
Device Catalogue Number500-302
Device Lot Number0303598674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 6935M RV ICD LEAD; MEDTRONIC 6949 RV ICD LEAD; PHILIPS LASER SYSTEM; SPECTRANETICS LLD EZ LEAD LOCKING DEVICES
Outcome Attributed to Adverse Event Life Threatening;
Patient Age59 YR
Patient SexMale
Patient RaceWhite